# SDR USAA010835

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED .8 INCH, BETWEEN BS 727D AND E, BL 0.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER SRM 51-10-2, 51-20-01, 51-40-00 AND 53-00-01 FIG 202.  (M)
